MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; SURE SET SURGICAL SET-UP

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; SURE SET SURGICAL SET-UP
Model Number DYNJS0110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the blade was being used on tissue for a toe amputation procedure and during use the blade broke at the connection to the handle resulting in the blade falling into the surgical site.The surgeon was able to retrieve the blade with forceps, switch the blade out with a new device and continue with the procedure without delay.The sample was discarded and is not available to be returned for evaluation.There was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the blade was being used on tissue for a toe amputation procedure and during use the blade broke at the connection to the handle resulting in the blade falling into the surgical site.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
SURE SET SURGICAL SET-UP
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11316420
Report Number1423395-2021-00010
Device Sequence Number4078871
Product Code LRO
UDI-Device Identifier10080196971275
UDI-Public10080196971275
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJS0110
Device Catalogue NumberDYNJS0110
Device Lot Number20EBG161
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR